# SDR SWAA2022091342166

- Difficulty date: August 16, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 51,542 hours, 27,977 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STRINGER 25R TO BULKHEAD FRAME CONNECTION AT BS 540.  REMOVED CORROSION AT STRINGER 25R BS 540 IAW SRM 51-10-02. REMOVED 8 FASTENERS AT STRINGER 25R BULKHEAD CONNECTION AT BS 540 IAW SRM 51-40-02, CUT OUT DAMAGED AREA AT END OF STRINGER 25R BS 540 DIMENSION OF CUT 0.900' X 1.000' IAW SRM 51-10-02.  REPAIR ACCOMPLISHED PER EA 22-153-02695.
